# SDR SWIA200921744

- Difficulty date: June 5, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 15,229 hours, 13,062 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLAP RETRACTION, FLAPS FAIL CAUTION MESSAGE DISPLAYED.  (FLT 5911)  REPLACED ALL ACTUATORS, DRIVES, AND BPSU'S.
